It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-25-2006, 06:22 AM   #1
Newbie
(female)
 
Join Date: Sep 2006
Posts: 3
Krissy77 HB User
Rock Bottom, can't take much more

I know there are a million posts a day, but I really need some help.

I have had EKG's, a chest x-ray, MRI of the brain, and technically, there is nothing wrong with me, according to the medical professionals.

Then can someone tell me why, I could be sittng in my living room, feeling JUST FINE, and all of a sudden, my chest gets tight, I have a lump in my throat, I feel like I am having a heart attack, I burp constantly, and I feel like I may die at any given second?

This happens once a day. I do not know where to turn anymore. I feel like I should be commited. I feel like I never have a good day. I feel like I never feel good. I feel like I am always carrying 100 lbs on my chest. I am sitting here at work crying, because I dont know what to do anymore. I am on Paxil CR for months now, and every single day of my life, this happens to me. I dont have good days anymore, and I am in constant fear. This is no way to live. I get dizzy, feel like the world is closing in on me, etc.

Please please help. My life, marriage, and job are at stake.

 
Sponsors Lightbulb
   
Old 09-25-2006, 06:38 AM   #2
Newbie
(female)
 
Join Date: Sep 2006
Posts: 3
Krissy77 HB User
Re: Rock Bottom, can't take much more

Anyone please?


 
Sponsors Lightbulb
   
Old 09-25-2006, 07:52 AM   #3
Senior Member
(female)
 
Join Date: Apr 2006
Location: Florida, USA
Posts: 250
ronniesteers HB User
Re: Rock Bottom, can't take much more

Why don't you go to your doctor and tell him/her what is going on? You may need to adjust your medication. I have had to adjust mine several times.

 
Old 09-25-2006, 04:33 PM   #4
Junior Member
(male)
 
Join Date: Sep 2006
Location: pa
Posts: 10
rakuz66 HB User
Re: Rock Bottom, can't take much more

Have you considered psychotherapy? My suggesstion is to find a counselor/therapist/psychologist you like, and start making appts to meet with them on a bi-weekly basis to get at the bottom of your fears.

 
Old 09-25-2006, 06:46 PM   #5
Junior Member
(female)
 
Join Date: Jan 2006
Posts: 13
rachel1982 HB User
Re: Rock Bottom, can't take much more

Well, this is just my opinion and I'm certainly not a professional, but it sounds to me like panic attacks. I know when I get mine they are not the "out of body" experience others talk about, mine are just like you describe - I get pains in my chest, heart palpitations and I feel like I can't take a good deep breath in. It's very scary, I understand how you feel. Have you considered speaking with your doctor? A medication change / adjustment may be in order. I tried Paxil as well and it didn't work for me.. I don't respond well to SSRI's..

 
Old 09-26-2006, 12:30 PM   #6
Senior Veteran
(female)
 
Join Date: Dec 2005
Location: Florida
Posts: 712
Leela_C HB User
Re: Rock Bottom, can't take much more

Hi Krissy. I am so sorry you're feeling so bad. What you are describing could very well be anxiety and panic, but it could also be acid reflux too. You may want to see a gastroenterologist just to rule that out. I am actually getting an endoscopy done in a couple of weeks because I have been getting some chest pain, etc. that I know is not cardiac related. Whether it is anxiety or GERD, neither of those are life threatening so even though you may feel like you're going to die, you aren't. When it happens just try to breathe slowly and let it pass. It will just get worse if you let it take over you. Some days I feel like I need to be committed too. Welcome to the anxiety board! We are all here for you and you will find a lot of support here. I hope you're feeling better today.

 
Old 09-26-2006, 05:48 PM   #7
Senior Veteran
(female)
 
Join Date: Jul 2003
Location: U.S.A.
Posts: 1,200
SusanGene HB User
Re: Rock Bottom, can't take much more

did this happen BEFORE Paxil?? You need a different medication, imo.
__________________
Susan Gene

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
I'm at rock bottom. Please help! Friend999 Addiction & Recovery 15 04-03-2008 06:21 AM
Rock bottom jules3 Addiction & Recovery 68 12-21-2007 05:12 AM
Haven't hit rock bottom yet....... Sandra62 Addiction & Recovery 11 11-18-2007 09:56 AM
I am at rock bottom, and need someone to take a look at this cptpooface Depression 12 03-18-2006 10:47 PM
was at rock bottom 3 wks ago...coming up laurausesntexas Addiction & Recovery 3 07-07-2005 08:26 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:50 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!